Alert archive / Virginia / Special Weather Statements in 2014
Special Weather Statement, NWS Blacksburg, VA
NWS Blacksburg, VA issued this special weather statement at Oct 7, 2014, 6:13 PM EDT for Appomattox County, Virginia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 7, 2014, 6:13 PM EDT (22:13 UTC)
- Expired
- Oct 7, 2014, 6:45 PM EDT
- In force
- 32 min
- Issued by
- NWS Blacksburg, VA
County Appomattox County, VA
The radar
The Norfolk radar (KAKQ), 148 km from the middle of the area, began a volume at 22:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 10.2 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 736 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 158 m²/s²
- 0-3 km storm-relative helicity
- 184 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
839
WWUS81 KRNK 072213
SPSRNK
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
613 PM EDT TUE OCT 7 2014
VAZ045>047-059-072245-
APPOMATTOX VA-BUCKINGHAM VA-CHARLOTTE VA-CAMPBELL VA-
613 PM EDT TUE OCT 7 2014
THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
SOUTHERN APPOMATTOX COUNTY IN CENTRAL VIRGINIA...
SOUTHEASTERN BUCKINGHAM COUNTY IN CENTRAL VIRGINIA...
NORTH CENTRAL CHARLOTTE COUNTY IN SOUTH CENTRAL VIRGINIA...
EAST CENTRAL CAMPBELL COUNTY IN CENTRAL VIRGINIA...
* UNTIL 645 PM EDT
* AT 612 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A THUNDERSTORM NEAR MIKE...MOVING TO THE EAST AT 35 MPH.
* WIND GUSTS UP TO 30 MPH ARE EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
SHEPPARDS...
SPRING MILLS...
EVERGREEN...
MIKE...
AND PAMPLIN CITY.
LAT...LON 3733 7848 3733 7852 3738 7859 3740 7859
3739 7860 3734 7860 3732 7863 3726 7868
3721 7869 3719 7867 3718 7894 3728 7896
3752 7834
TIME...MOT...LOC 2209Z 250DEG 39KT 3725 7889
$$
RSWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this special weather statement went out at Oct 7, 3:42 PM EDT, 2 hours 31 minutes earlier.
Area forecast discussion, Oct 7, 3:42 PM EDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BLACKSBURG VA 342 PM EDT TUE OCT 7 2014 .SYNOPSIS... IMPULSES OF ENERGY ROTATING THROUGH THE BASE OF THE UPPER LEVEL TROUGH WILL RESULT IN THE DEVELOPMENT OF NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS INTO TONIGHT. THE GREATEST COVERAGE AND THREAT FOR HEAVY RAINFALL WILL BE WEST OF THE BLUE RIDGE AND INTO THE OHIO AND TENNESSEE VALLEYS THIS EVENING INTO TONIGHT. THE TROUGH OF LOW PRESSURE IS EXPECTED TO LIFT NORTHEAST AND AWAY FROM THE AREA WEDNESDAY...REPLACED BY HIGH PRESSURE THAT WILL BRING A RETURN TO DRY AND MILD WEATHER FOR WEDNESDAY AND THURSDAY. BY FRIDAY MORNING...THE HIGH WILL BE OFFSHORE AND LOW PRESSURE WILL BE APPROACHING FROM THE TENNESSEE VALLEY. && .NEAR TERM /THROUGH WEDNESDAY/... AS OF 340 PM MDT TUESDAY... BROAD UPPER LEVEL TROUGH WILL REMAIN OVER THE EASTERN U.S. WITH AXIS EXTENDING SWEETHEART FROM THE GREAT LAKES INTO THE TENNESSEE VALLEY. EMBEDDED WILL ROTATE AROUND THE BASE OF THE UPPER TROUGH THIS AFTERNOON INTO TONIGHT. THESE WILL CREATE ENOUGH DYNAMIC LIFT TO COMBINE WITH THE LOW LEVEL MOISTURE CONVERGENCE TO REGENERATE DEEPER CONVICTION. NUMEROUS SHOWERS AND THUNDERSTORMS WILL MOVE INTO OUR FORECAST AREA TONIGHT...AND WILL CONTINUE UNTIL THE TROF LIFTS NORTHEAST ON WEDNESDAY. SHOWERS AND THUNDERSTORMS THAT DEVELOP IN SHORT LINE SEGMENTS WILL BE CAPABLE OF PRODUCING GUST WINDS WITH 85H WINDS AROUND 40KTS. SHAPED POPS TOWARDS THE HRRR AND RNKWRF ARW FOR THIS AFTERNOON INTO TONIGHT. SEEMS LIKE THE MESOSCALE SOLUTIONS ARE CAPTURING THE 85MB JET MAX OF 50KNOT AHEAD OF THE STRONG MIDLEVEL DISTURBANCE THAT ROTATES NORTHEAST ACROSS NORTHERN WEST VIRGINIA AND NORTHERN VIRGINIA TONIGHT. ALSO...THE SECOND AREA OF CONVECTION WHICH IS DEVELOPING WITH THE LIFT ASSOCIATED WITH THE WARM MOIST AIR ADVECTING INTO THE TENNESSEE VALLEY. NOT CONCERN OVER ANY FLOODING ISSUE AT THIS TIME...UNLESS THE SHOWERS AND THUNDERSTORMS TRAIN OVER THE SAME AREA IT WILL BE DIFFICULT TO FOCUS THE HEAVY RAINFALL FOR ANY LENGTH OF TIME DUE TO THE FAST STORM MOVEMENT...MEAN CLOUD LAYER WINDS OF 45 KTS. IN THIS HIGHLY SHEARED ENVIRONMENT FOCUS SHOULD BE ON THE WIND AND NOT THE RAIN. KEPT THE HIGHEST POPS IN THE WEST...THEN TAPER OFF AFTER 06Z GOING INTO WEDNESDAY MORNING. PLAYED LOW TEMPERATURES TONIGHT CLOSE TO THE ADJMAVBC WITH READINGS FROM THE UPPER 40S IN THE MOUNTAINS TO AROUND 60 DEGREES IN THE PIEDMONT. A LOW PRESSURE CENTER OVER EASTERN CANADA WILL DRAG A COLD FRONT SOUTHWARD ACROSS OUR AREA WEDNESDAY MORNING. WINDS WILL GRADUALLY SHIFT FROM SOUTHWESTERLY TO WESTERLY BY WEDNESDAY AFTERNOON AS HIGH PRESSURE BUILDS IN. THE DOWNSLOPE FLOW WILL BRING AN END TO LEFTOVER SHOWERS AND DIMINISH CLOUD COVER HEADING INTO THE AFTERNOON. THE COMBINATION OF A RETREATING UPPER LEVEL TROUGHING AND SUNSHINE WILL WARM AFTERNOON TEMPERATURES INTO THE MID 60S IN THE MOUNTAINS TO THE LOWER 80S IN THE PIEDMONT. && .SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/... AS OF 340 PM EDT TUESDAY... SURFACE HIGH PRESSURE WILL BE CENTERED OVER THE FORECAST AREA THURSDAY MORNING. WILL BE STAYING CLOSER TO THE COOLER MAV NUMBERS FOR LOWS WEDNESDAY NIGHT. BY FRIDAY MORNING THE HIGH WILL BE OFFSHORE AND LOW PRESSURE WILL BE APPROACHING FROM THE TENNESSEE VALLEY. DEEP MOISTURE WILL RETURN TO THE REGION BY THURSDAY NIGHT WITH A STATIONARY FRONT THAT WILL EXTEND FROM WEST VIRGINIA INTO THE TENNESSEE VALLEY THURSDAY AND FRIDAY. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... AS OF 325 PM EDT TUESDAY... LONG WAVE 500 TROF DIGS OVER THE CENTRAL UNITED STATES SUNDAY AND MONDAY. ECMWF WAS MUCH MORE AMPLIFIED WITH THIS TROF THAN OTHER SOLUTIONS...CLOSING OFF A LOW IN THE PLAINS MONDAY NIGHT. WILL BE LEANING TOWARD MORE AMPLIFIED SOLUTION...THOUGH WITH LOWER CONFIDENCE FOR MONDAY AND TUESDAY. AT THE SURFACE...THE BOUNDARY SLOWLY SINKS SOUTH SATURDAY. TROFFING REMAINS OVER THE TENNESSEE VALLEY SUNDAY AND MONDAY WITH A BUILDING WEDGE OVER THE FORECAST AREA AS HIGH PRESSURE MOVES FROM THE GREAT LAKES ACROSS NEW ENGLAND. BETTER VORTICITY ADVECTION AND UPPER SUPPORT ARRIVE ON SATURDAY NIGHT. WILL KEEP HIGHEST PROBABILITY OF PRECIPITATION FROM FRIDAY NIGHT INTO SATURDAY NIGHT. SURFACE HIGH MOVES OFFSHORE BY TUESDAY AND DEEPER LOW PRESSURE WILL DEVELOP IN THE MISSISSIPPI VALLEY. 850 MB TEMPERATURES WIND UP WARMER ON SUNDAY AND MONDAY BUT THAT MAY NOT MAKE MUCH DIFFERENCE SINCE THE FORECAST AREA WILL BE WEDGED IN AT THE SURFACE AND CLOUDY. WILL STAY AOB GUIDANCE FOR MAXIMUM TEMPERATURES SUNDAY AND MONDAY. AS LONG AS WEDGE IS GONE ON TUESDAY...TEMPERATURES HAVE THE POTENTIAL TO BE ABOVE NORMAL. && .AVIATION /20Z TUESDAY THROUGH SUNDAY/... AS OF 138 PM EDT TUESDAY... MAIN AVIATION CONCERN FOR THIS AFTERNOON INTO TONIGHT WILL BE WAVES OF CONVECTION THAT WILL DEVELOP OVER THE OH/TN VALLEYS...AND TRANSLATE EAST INTO THE MOUNTAINS. THE UPPER TROUGH OVER THE OHIO/TN VALLEYS WILL CONTINUE TO STEER UPPER DISTURBANCES ACROSS THE AREA INTO TONIGHT WITH MAIN FRONT NOT MOVING INTO THE REGION UNTIL LATE TONIGHT. SHOWERS AND A FEW THUNDERSTORMS WILL REGENERATE THIS AFTERNOON INTO TONIGHT WITH THE MAIN THREAT IN THE MOUNTAINS DURING THE AFTERNOON AND EAST INTO THE FOOTHILLS AND PIEDMONT THIS EVENING INTO TONIGHT. THE BEST CHANCE FOR THUNDERSTORMS WILL BE WEST OF ROANOKE ACROSS THE MOUNTAINS WHERE INSTABILITY WILL BE THE GREATEST. CLOUD BASES THIS AFTERNOON INTO TONIGHT SHOULD BE MAINLY VFR EAST OF THE BLUE RIDGE AND LOW END VFR TO MVFR IN THE MOUNTAINS. ISOLATED POCKETS OF IFR CONDITIONS AND GUSTY WINDS ARE POSSIBLE NEAR CONVECTION. WINDS THIS AFTERNOON INTO TONIGHT WILL BE GUSTY OUT OF THE SOUTHWEST... 10-15KT SUSTAINED WITH GUSTS OF 20-25 KTS. STRONGER SHOWERS AND ANY OF THE THUNDERSTORMS COULD MIX DOWN STRONGER 30 TO 40KT GUSTS. WINDS WILL BECOME WESTERLY TONIGHT INTO WEDNESDAY. THE PASSAGE OF THE UPPER TROF AND ASSOCIATED EMBEDDED SHORTWAVES SHOULD SET THE STAGE FOR A RETURN TO MAINLY DRY WEATHER WITH WIDESPREAD VFR FLIGHT CONDITIONS (EXCLUDING THE POTENTIAL OF SOME LATE NIGHT/EARLY MORNING FOG IN SOME OF THE DEEPER MOUNTAIN VALLEY SPOTS...SUCH AS AT/NEAR KLWB...KBCB) FOR WEDNESDAY. MEDIUM TO HIGH CONFIDENCE IN CEILINGS...VISIBILITIES AND WINDS DURING THE TAF PERIOD. EXTENDED AVIATION DISCUSSION... VFR CONDITIONS WILL PREVAIL INTO THURSDAY BEFORE ANOTHER WEATHER DISTURBANCE IMPINGES ON THE AREA FROM THE WEST LATER THURSDAY OR ON FRIDAY. SUB VFR LIKELY TOWARD SATURDAY AS THE FRONT MOVES SOUTH AND SFC HIGH MOVING EAST FROM THE GREAT LAKES SETTING UP A WEDGE SCENARIO. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...NONE. NC...NONE. WV...NONE. && SYNOPSIS...KK/PM NEAR TERM...KK SHORT TERM...AMS LONG TERM...AMS AVIATION...KK/PM
Hazardous weather outlook, Oct 7, 4:17 PM EDT, 1 hour 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BLACKSBURG VA 417 PM EDT TUE OCT 7 2014 NCZ001-002-018-VAZ007-009>020-022>024-WVZ042>044-507-508-082030- ASHE-ALLEGHANY NC-WATAUGA-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI- MONTGOMERY-GRAYSON-CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE- BOTETOURT-ROCKBRIDGE-MERCER-SUMMERS-MONROE-EASTERN GREENBRIER- WESTERN GREENBRIER- 417 PM EDT TUE OCT 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST NORTH CAROLINA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA...SOUTHEAST WEST VIRGINIA AND WV. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ003>006-019-020-VAZ032>035-043>047-058-059-082030- SURRY-STOKES-ROCKINGHAM-CASWELL-WILKES-YADKIN-PATRICK-FRANKLIN- BEDFORD-AMHERST-HENRY-PITTSYLVANIA-CAMPBELL-APPOMATTOX-BUCKINGHAM- HALIFAX-CHARLOTTE- 417 PM EDT TUE OCT 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA AND WEST CENTRAL VIRGINIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Oct 7, 3:22 PM EDT, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
322 PM EDT TUE OCT 7 2014
VAZ011-013-014-018-022-023-072015-
GILES VA-BOTETOURT VA-MONTGOMERY VA-CRAIG VA-ROANOKE VA-PULASKI VA-
322 PM EDT TUE OCT 7 2014
THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
EASTERN GILES COUNTY IN SOUTHWESTERN VIRGINIA...
WESTERN BOTETOURT COUNTY IN WEST CENTRAL VIRGINIA...
MONTGOMERY COUNTY IN SOUTHWESTERN VIRGINIA...
CRAIG COUNTY IN SOUTHWESTERN VIRGINIA...
ROANOKE COUNTY IN WEST CENTRAL VIRGINIA...
CENTRAL PULASKI COUNTY IN SOUTHWESTERN VIRGINIA...
* UNTIL 415 PM EDT
* AT 321 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
INTENSE SHOWERS ALONG A LINE EXTENDING FROM NEAR LAUREL BRANCH TO
NEAR COLEMAN STORE...MOVING TO THE NORTHEAST AT 35 MPH.
* PEA SIZE HAIL AND WIND GUSTS UP TO 30 MPH ARE EXPECTED WITH THESE
SHOWERS.
* LOCATIONS IMPACTED INCLUDE...
ROANOKE...
BLACKSBURG...
NEWPORT...
SALEM CITY...
AND CATAWBA.
THIS INCLUDES VIRGINIA TECH AND THE SALEM FAIRGROUNDS.
LAT...LON 3773 7970 3721 7988 3716 7992 3714 7997
3717 8003 3716 8009 3711 8015 3700 8086
3748 8053 3742 8047 3751 8030 3753 8028
3754 8033 3758 8030 3761 8017 3764 8007
TIME...MOT...LOC 1920Z 239DEG 33KT 3751 8048 3688 8094
RSSpecial weather statement, Oct 7, 4:15 PM EDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
415 PM EDT TUE OCT 7 2014
VAZ023-024-035-072115-
AMHERST VA-BOTETOURT VA-ROCKBRIDGE VA-
415 PM EDT TUE OCT 7 2014
THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
NORTHERN AMHERST COUNTY IN CENTRAL VIRGINIA...
CENTRAL BOTETOURT COUNTY IN WEST CENTRAL VIRGINIA...
ROCKBRIDGE COUNTY IN WEST CENTRAL VIRGINIA...
* UNTIL 515 PM EDT
* AT 414 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
AN INTENSE SHOWER NEAR DALEVILLE...MOVING TO THE EAST AT 35 MPH.
* PEA SIZE HAIL AND WIND GUSTS UP TO 30 MPH ARE EXPECTED WITH THIS
SHOWER.
* LOCATIONS IMPACTED INCLUDE...
ROCKBRIDGE BATHS...
COLLIERSTOWN...
BUENA VISTA CITY...
FORKS OF BUFFALO...
AND BUCHANAN.
THIS INCLUDES VMI.
LAT...LON 3792 7920 3787 7915 3781 7917 3781 7914
3778 7911 3778 7908 3772 7907 3770 7898
3758 7938 3761 7940 3760 7943 3762 7944
3760 7946 3756 7944 3740 8004 3741 8007
3742 8007 3755 7997 3758 7999 3798 7930
TIME...MOT...LOC 2012Z 248DEG 35KT 3747 8000
RSSpecial weather statement, Oct 7, 6:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
613 PM EDT TUE OCT 7 2014
VAZ045>047-059-072245-
APPOMATTOX VA-BUCKINGHAM VA-CHARLOTTE VA-CAMPBELL VA-
613 PM EDT TUE OCT 7 2014
THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
SOUTHERN APPOMATTOX COUNTY IN CENTRAL VIRGINIA...
SOUTHEASTERN BUCKINGHAM COUNTY IN CENTRAL VIRGINIA...
NORTH CENTRAL CHARLOTTE COUNTY IN SOUTH CENTRAL VIRGINIA...
EAST CENTRAL CAMPBELL COUNTY IN CENTRAL VIRGINIA...
* UNTIL 645 PM EDT
* AT 612 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A THUNDERSTORM NEAR MIKE...MOVING TO THE EAST AT 35 MPH.
* WIND GUSTS UP TO 30 MPH ARE EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
SHEPPARDS...
SPRING MILLS...
EVERGREEN...
MIKE...
AND PAMPLIN CITY.
LAT...LON 3733 7848 3733 7852 3738 7859 3740 7859
3739 7860 3734 7860 3732 7863 3726 7868
3721 7869 3719 7867 3718 7894 3728 7896
3752 7834
TIME...MOT...LOC 2209Z 250DEG 39KT 3725 7889
RSThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 6, 8:20 PM EDT | Special Weather Statement | RNK | Tazewell | 25 min |
| Oct 6, 8:45 PM EDT | Special Weather Statement | RNK | Bland, Tazewell | 30 min |
| Oct 6, 9:14 PM EDT | Special Weather Statement | RNK | Giles | 31 min |
| Oct 6, 9:46 PM EDT | Special Weather Statement | RNK | Alleghany, Bath, Craig, City of Covington | 29 min |
| Oct 6, 10:44 PM EDT | Special Weather Statement | RNK | Alleghany, Craig, City of Covington | 61 min |
| Oct 6, 11:51 PM EDT | Special Weather Statement | RNK | Montgomery, Pulaski, City of Radford | 39 min |
| Oct 7, 1:31 AM EDT | Special Weather Statement | RNK | Bland, Giles | 44 min |
| Oct 7, 1:56 AM EDT | Special Weather Statement | RNK | Grayson, Smyth, Tazewell | 94 min |
| Oct 7, 2:01 AM EDT | Special Weather Statement | RNK | Bland, Giles | 89 min |
| Oct 7, 3:22 PM EDT | Special Weather Statement | RNK | Botetourt, Craig, Montgomery, Pulaski, Roanoke, City of Radford and 2 more | 53 min |
| Oct 7, 4:15 PM EDT | Special Weather Statement | RNK | Botetourt, Rockbridge, City of Buena Vista, City of Lexington | 60 min |
| Oct 7, 6:17 PM EDT | Special Weather Statement | RNK | Pittsylvania, City of Danville | 43 min |
| Oct 7, 6:53 PM EDT | Special Weather Statement | RNK | Tazewell | 52 min |
| Oct 7, 6:57 PM EDT | Special Weather Statement | RNK | Halifax | 48 min |
| Oct 7, 7:39 PM EDT | Special Weather Statement | RNK | Bland, Tazewell | 36 min |
| Oct 6, 8:05 PM EDT | Special Weather Statement | RNK | Greenbrier | 25 min |
| Oct 6, 8:11 PM EDT | Special Weather Statement | RNK | Summers | 34 min |
| Oct 6, 8:23 PM EDT | Special Weather Statement | RNK | Greenbrier | 22 min |
| Oct 6, 8:42 PM EDT | Special Weather Statement | RNK | Greenbrier | 33 min |
| Oct 6, 9:48 PM EDT | Special Weather Statement | RNK | McDowell | 27 min |
Nearby
Special Weather Statements in Virginia, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.